Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A change of variables formula
for mappings in $\mathbf {BV}$


Authors: Rustum Choksi and Irene Fonseca
Journal: Proc. Amer. Math. Soc. 125 (1997), 2065-2072
MSC (1991): Primary 26B10, 26B30, 49Q20
MathSciNet review: 1376753
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A change of variables formula for mappings in $BV$ is obtained, where the usual jacobian is replaced by the determinant of the approximate differential.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 26B10, 26B30, 49Q20

Retrieve articles in all journals with MSC (1991): 26B10, 26B30, 49Q20


Additional Information

Rustum Choksi
Affiliation: Courant Institute, New York University, New York, New York 10012
Email: choksi@cims.nyu.edu

Irene Fonseca
Affiliation: Department of Mathematics, Carnegie-Mellon University, Pittsburgh, Pennsylvania 15213
Email: fonseca@andrew.cmu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03793-3
PII: S 0002-9939(97)03793-3
Keywords: Functions of bounded variation, maximal function, approximate differential
Received by editor(s): December 1, 1995
Received by editor(s) in revised form: January 30, 1996
Communicated by: Jeffrey B. Rauch
Article copyright: © Copyright 1997 American Mathematical Society